# SDR SWAA2023100607079

- Difficulty date: October 4, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 48,740 hours, 25,220 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-TAIL LH HORIZONTAL STAB UPPER FORWARD SLIDING SEAL CRACKED.<[01] R&R TAIL LH HORIZONTAL STAB UPPER FORWARD SLIDING SEAL REF AMM 53-31-31.
